How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask 911Doctor Your Own Question
911Doctor
911Doctor, Doctor
Category: Health
Satisfied Customers: 5094
Experience:  Board Certified Emergency Physician
19155615
Type Your Health Question Here...
911Doctor is online now
A new question is answered every 9 seconds

Can IBUPROFEN make a person tired or groggy?

Resolved Question:

Can IBUPROFEN make a person tired or groggy?
Submitted: 4 years ago.
Category: Health
Expert:  911Doctor replied 4 years ago.

911Doctor :

Hello and welcome to JustAnswer,

911Doctor :

it is not a common side effect, but, from the perspective of a practicing physician i HAVE had pateints claim this side efffect from ibuprofen, and also from Tylenol.

911Doctor :

however, it is very uncommon that i hear this

911Doctor :

and

911Doctor :

it is known

911Doctor :

though, again, pretty rare.

911Doctor :

standing by

911Doctor and 5 other Health Specialists are ready to help you